Enbrel Users

Posted by: JamesF

Enbrel Users - 07/21/19 01:20 PM

I've been on Enbrel for a couple of weeks (2 Injections) and 4 days since my last injection I started getting a skin reaction at the injection sites. They have have gotten bigger since yesterday. Anyone else have these complications come so many days after injection? I'm seeing my primary care doctor in the morning for other reasons but going to have him take a look. I'm not a big fan of Enbrel so far even though it seems my inflammation has gone down a little. Would rather not have all these side effects.
Posted by: JamesF

Re: Enbrel Users - 07/22/19 10:07 AM

Turns out skin reactions at injection sights are common for Enbrel. They can get itchy and red so beware.
Posted by: CGreen

Re: Enbrel Users - 08/12/19 08:07 AM

Hello, I have been on the Enbrel injections since this past January. The injection site reaction is the most pronounced side effect that I've experienced thus far. For me it's not just itchy and red, there's also a painful knot that accompanies the irritation. I can't really tell if they're helping or not. My pain levels and range of motion aren't any different than when I began the meds. I don't think I should give up on it yet though. Hopefully you are having a better experience with it.
Posted by: Sue22

Re: Enbrel Users - 08/12/19 09:22 PM

Not Enbrel, but humira.

Usually I don't get the big red hot goose egg, but when I had the shingles shot, that ramped up my immune system and I did get that reaction, for several months...with each shot it was less, but it happened. Icing the area did help some.

For me, it was just a ramped up immune system from the shingles shot. After a few months, everything went back to normal.